Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semi-direct products with ample homomorphisms


Author: Franklin Haimo
Journal: Trans. Amer. Math. Soc. 84 (1957), 401-425
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0084500-1
MathSciNet review: 0084500
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Representations of groups as quotient groups I, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 295-347. (See p. 299.) MR 0015106 (7:371h)
  • [2] É. Cartan, Les représentations linéaires des groupes de Lie, J. Math. Pures Appl. (9) vol. 17 (103) (1938) pp. 1-12. (See pp. 10-11.)
  • [3] Yu. A. Gol'fand, $ O$ gruppe avtomorfismov golomorfa grupp, Rec. Math. (Mat. Sbornik) N.S. vol. 27 (69) (1950) pp. 333-350. MR 0038349 (12:390d)
  • [4] F. Haimo, Normal automorphisms and their fixed points, Trans. Amer. Math. Soc. vol. 78 (1955) pp. 150-167. MR 0067894 (16:794a)
  • [5] D. G. Higman, Focal series in finite groups, Canadian Journal of Mathematics vol. 5 (1953) pp. 477-497. MR 0058597 (15:396b)
  • [6] A. G. Kurosh, Theory of groups I, II, 2d ed., New York, 1955-1956.
  • [7] A. Malcev, On linear Lie groups, C.R. (Doklady) Acad. Sci. URSS. vol. 40 (1943) pp. 87-89. MR 0013164 (7:115b)
  • [8] W. H. Mills, Multiple holomorphs of finitely generated abelian groups, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 379-392. MR 0045117 (13:530a)
  • [9] H. Zassenhaus, Theory of groups, New York, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0084500-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society